Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Large automorphism groups of hyperelliptic Klein surfaces


Authors: E. Bujalance and J. J. Etayo
Journal: Proc. Amer. Math. Soc. 103 (1988), 679-686
MSC: Primary 20H10; Secondary 14H99, 30F10
DOI: https://doi.org/10.1090/S0002-9939-1988-0947639-7
MathSciNet review: 947639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the groups of automorphisms of all hyperelliptic bordered Klein surfaces of genus $ p > 3$ having at least $ 4(p - 1)$ automorphisms.


References [Enhancements On Off] (What's this?)

  • [1] N. I. Alling and N. Greenleaf, Foundations of the theory of Klein surfaces, Lecture Notes in Math., vol. 219, Springer-Verlag, Berlin-Heidelberg-New York, 1971. MR 0333163 (48:11488)
  • [2] E. Bujalance, Proper periods of normal NEC subgroups with even index, Rev. Mat. Hisp.-Amer. (4) 41 (1981), 121-127.
  • [3] E. Bujalance and J. J. Etayo, Hyperelliptic Klein surfaces with maximal symmetry, Proc. Warwick and Durham Symposia 1984, London Math. Soc. Lecture Note Series, 112, 1986, pp. 289-296. MR 903871 (88k:30054)
  • [4] E. Bujalance, J. J. Etayo, and J. M. Gamboa, Hyperelliptic Klein surfaces, Quart. J. Math. Oxford Ser. (2) 36 1985, pp. 141-157. MR 790476 (86g:30057)
  • [5] -, Groups of automorphisms of hyperelliptic Klein surfaces of genus three, Michigan Math. J. 33 (1986), 55-74. MR 817909 (87h:30091)
  • [6] E. Bujalance and J. M. Gamboa, Automorphisms groups of algebraic curves of $ {{\mathbf{R}}^n}$ of genus 2, Arch. Math. 42 (1984), 229-237. MR 751500 (86c:20045)
  • [7] J. A. Bujalance, Normal subgroups of even index of an NEC group, Arch. Math. (to appear).
  • [8] A. H. M. Hoare and D. Singerman, The orientability of subgroups of plane groups, London Math. Soc. Lecture Note Series, 71, 1982, pp. 221-227. MR 679163 (85g:20061)
  • [9] C. L. May, Automorphisms of compact Klein surfaces with boundary, Pacific J. Math. 59 (1975), 199-210. MR 0399451 (53:3295)
  • [10] -, A bound for the number of automorphisms of a compact Klein surface with boundary, Proc. Amer. Math. Soc. 63 (1977), 273-280. MR 0435385 (55:8345)
  • [11] -, Cyclic automorphism groups of compact bordered Klein surfaces, Houston J. Math. 3 (1977), 395-405. MR 0457710 (56:15914)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20H10, 14H99, 30F10

Retrieve articles in all journals with MSC: 20H10, 14H99, 30F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947639-7
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society